# SDR SWIA200514630

- Difficulty date: February 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 628 hours, 411 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 805
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB/SPLR FAULT STATUS MSG ILLUMINATED.  REPLACED NR 1 SSCU AS REQUIRED PER AMM 27-61-05.  OPERATIONAL CHECK GOOD.
